# SDR HEEA967387

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031426
- Condition: Defective
- Location: Nr 4
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART NOTED THE FOLLOWING:  2-4 SEAL RUN OUT .011 WITH GOOD RUNOUT IN THE TIP PATH.  TIP PATH RUNOUT .010 WITH A GOOD 2-4 SEAL RUNOUT. REPLACED DISCREPANT PART.
